Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Headache only in evenings - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Weight & Lifestyle
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   I am getting headache in the evening
User :   i am working as SE
Doctor :   Ok
User :   Software Engineer
User :   can you give any suggestion on this
Doctor :   Since when are you having this problem?
Doctor :   Can you mention your age?
User :   30 M
User :   from last week
Doctor :   Ok
User :   it is not regular
Doctor :   Where is the headache localised?
Doctor :   Is it on one side of the head or all over?
User :   forehead and back
Doctor :   Ok
Doctor :   The most common cause is stress and anxiety
Doctor :   For the headache, there could be
Doctor :   Tab. Paracetamol 500mg taken thrice a day after food
User :   ok , can you give suggestion without taking medicines
Doctor :   You need to relieve stress
Doctor :   by practising yoga and meditation.
User :   I am a cool person
Doctor :   Ok
User :   I do meditation regularly
User :   from last 8 years
Doctor :   You also need to avoid any addictions
Doctor :   You need to restrict your intake of coffee and tea
User :   I am non smoker and drinker
Doctor :   Ok
Doctor :   You need to avoid coffee after 4 PM

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor